Journal of Lie Theory, Vol. 10, No. 1, pp. 33-52 (2000)

On an analog of Hermite's constant

Takao Watanabe

Department of Mathematics
Graduate School of Science
Osaka University
Toyonaka, Osaka, 560-0043

Abstract: To any strongly $k$-rational representation $\pi$ of a connected reductive algebraic group $G$ defined over a number field $k$, we attach a constant $\gamma_\pi$ as an analog of Hermite's constant, and we give a lower estimate of $\gamma_\pi$ in the case that the stabilier of the highest weight space of $\pi$ in $G$ is a maximal parabolic subgroup.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition